# SDR HALA0600394

- Difficulty date: May 22, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 7,144 hours, 17,753 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930112B00114
- Part serial: 1335
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR POSITION NR 11 INOP.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR NR 11 PER AMM 26-13-01, GND CK GOOD.
